Sequences with bounded logarithmic discrepancy. / Harman, Glyn; Baker, R.C.

In: Math. Proc. Cambridge Phil. Soc., Vol. 107, 1990, p. 213-225.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Sequences with bounded logarithmic discrepancy. / Harman, Glyn; Baker, R.C.

In: Math. Proc. Cambridge Phil. Soc., Vol. 107, 1990, p. 213-225.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G & Baker, RC 1990, 'Sequences with bounded logarithmic discrepancy', Math. Proc. Cambridge Phil. Soc., vol. 107, pp. 213-225.

APA

Harman, G., & Baker, R. C. (1990). Sequences with bounded logarithmic discrepancy. Math. Proc. Cambridge Phil. Soc., 107, 213-225.

Vancouver

Harman G, Baker RC. Sequences with bounded logarithmic discrepancy. Math. Proc. Cambridge Phil. Soc. 1990;107:213-225.

Author

Harman, Glyn ; Baker, R.C. / Sequences with bounded logarithmic discrepancy. In: Math. Proc. Cambridge Phil. Soc. 1990 ; Vol. 107. pp. 213-225.

BibTeX

@article{e0814396350447f6915bd4ebddf1ea9e,
title = "Sequences with bounded logarithmic discrepancy",
author = "Glyn Harman and R.C. Baker",
year = "1990",
language = "English",
volume = "107",
pages = "213--225",
journal = "Math. Proc. Cambridge Phil. Soc.",

}

RIS

TY - JOUR

T1 - Sequences with bounded logarithmic discrepancy

AU - Harman, Glyn

AU - Baker, R.C.

PY - 1990

Y1 - 1990

M3 - Article

VL - 107

SP - 213

EP - 225

JO - Math. Proc. Cambridge Phil. Soc.

JF - Math. Proc. Cambridge Phil. Soc.

ER -